Hi. I am an 18 y/o female & I have been a little uneasy for awhile and have been trying to get answers. On Friday, I woke up to terrible cramps and I went to the restroom. Afterward, the pain didnt go away so I decided to take some tylenol. That did not help one bit. I also tried a heating pad but that did not help. So I decided to not think about it and on the next day, I woke up to pain in my lower left abdomen. It was not anything excruciating but it was annoying. It felt like sharp pains that would last for about 1 second and it would also switch sides. I assumed that it was gas and I took Tums but that didnt even help. So for the past 3 days, I have been experiencing this sharp 1 second pain in my lower left abdomen throughout the day and nothing seems to help it. I took Tylenol today and I think that may have helped a bit...not much though. I used to take Aleve but due to my PVCs (Premature Ventricular Contractions), I do not know if Aleve is something that I should take. What could these strange pains be? Is it ovulation? I am due for my period in the next 2 weeks but I have never experienced this before.
So I went to the doctor yesterday and they ran some tests and said that I dont have any type of infection. They said if the pain persists, then to come back and they will do an ultrasound to look for cysts. They gave me ibuprofen and it seemed to have helped some. Im kind of nervous because I still feel this pain and I sort of doubt that its because of ovulation. Any other ideas what this could be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.